# SDR C2XA08ON132

- Difficulty date: June 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 0022 - ONT - FLIGHT CREW REPORTED MAIN CABIN DOOR HARD TO OPEN.  MX PERSONNEL RESECURED LOOSE BOLT AT THE BASE OF HANDLE ON MAIN CABIN DOOR.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
